Doctor insights on:
How Do I Get Rid Of Low Appetite Caused By Ritalin
Can be difficutl: This can be so severe that it's best to try a different type of medication--even a different stimulant. That said, some strategies can help. Insist on a big breakfast, and give the stimulant at or after it, not before. Lunch often is a no-go for many of these kids. Appetite eventually returns, hopefully before supper; if later, "go european, " and let them eat late--just make it nutritious. ...Read more
How do you develop a tolerance on a med like ritalin (methylphenidate)? And how can you get rid of it ?
Some people do : Develop a tolerance to it. We have to differentiate however tolerance to the feelings of being high that someone may feel from it as opposed to intolerance to the positive beneficial therapeutic effects of the drug. It is possible to develop tolerance to one but not the other. If tolerance developed to both that we look for another agent to use. Best wishes. ...Read more
What's the proper way of disposing of Adderal, Ritalin and Strattera (atomoxetine)? I refuse to take anymore of my medication and want to get rid of it all.
Pharmacy: The best way is to ask your pharmacy how to dispose of unused medication. The bigger question is why you are refusing to take your medication. If you are having side effects, you may need to talk with your doctor about other options. Just stopping your meds without a plan to address your ADHD in other ways will probably not be successful. Talk with your doctor. ...Read moreSee 1 more doctor answer
Overstimulation : Some studies have shown an increase in the risk of seizures while on stimulant medication. Most of these patients have either a personal or family history of a seizure disorder, however, it may rarely happen in patients without any history of seizures. The fda recommends discontinuing stimulant medication if seizures occur.Source: ritalin causes seizures? - healthcentral www.Healthcentral.Com/adhd/h/. ...Read more
Typically, just time: Ritalin (methylphenidate) is a relatively short-acting medication without major problems even in overdose. Chronic use at high doses can cause psychosis (hallucinations and delusions) that typically resolve quickly once use stops but can be treated with antipsychotics. Acute overdose can affect the heart and BP and may require supportive intervention to prevent damage until the body gets rid of it. ...Read more
Difficult to say : Ritalin tolerance generally *doesn't* happen according to most studies. If taken as prescribed, and particularly if someone is using long-acting Ritalin e.g. Concerta and Focalin (dexmethylphenidate) xr, tolerance to the effects of Ritalin is very uncommon. I would speak with your doctor to see if there are other reasons why it's not working for you. ...Read more
Which foods should you avoid when on ritalin (methylphenidate) ?Is it true that some foods prevent it from giving benefit ?
Does ritalin (methylphenidate) give energy also in its 4 hours effectivity. I mean does it prevent from being tired ?
Yes: Methylphenidate has been described as increasing energy in some patients although it also paradoxically decreases hyperactivity in patients that have attention deficit hyperactivity disorder. It should always be utilized in the context of a managing physician. Stay safe! ...Read moreSee 1 more doctor answer
I am currently taking klonopin (2,5mg day), ritalin (35mg/day), Wellbutrin (bupropion) XL(300mg) and Tegretol CR (400mg) and I'm not sure about my treatment. ?
Medication question: Talk to the prescribing doctor. If you feel the medication is not working, then there are other choices, based on the classifications of the medicine, since I don't have your diagnosis. If your questions are about the medications themselves, then ask your doctor to explain. ...Read more
If I'm tolerant to amphetamines like adderall in adhd treatment would the tolerance cross over to ritalin (methylphenidate) if I switched?
Tolerance likely: You say you're "tolerant" to amphetamines rather than they're not helping your ADHD. That is a word most ADD/ADHD patients don't use in my experience. If you mean you're not feeling a buzz or more pleasant mood effect from amphetamines, I would recommend avoiding any medication including Ritalin (methylphenidate) which is potentially addictive. There are other meds for ADHD which are safer for you. ...Read more
- Talk to a doctor live online for free
- What causes chronic constipation and how do i get rid of it?
- How do i get rid of back pain caused by large breasts?
- How do i get rid of my tummy?
- Ask a doctor a question free online
- How do i get rid of the odor down there?
- How do i get rid of oral herpes?
- How do i get rid of bug bites?
- How do i get rid of this cough?
- Talk to a pediatrician online